# SDR AU000957

- Difficulty date: September 30, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Stretched
- Location: Engine/Trans
- Component: Engine/Trans
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS WERE STRETCHED AFTER THIRTEEN HOURS OF OPERATION.  BELTS DID NOT COME OFF PULLEYS.  (X)
